# SDR YENA200515

- Difficulty date: January 25, 2005
- Submitted: January 26, 2005
- Operation: Air carrier
- Aircraft: N521JB
- Make and model: Airbus A320-232
- Aircraft serial: 1452
- Aircraft time: 15,534 hours, 5,995 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SIDEWALL EMERGENCY EXIT LIGHT ASSEMBLY INOP.  REPAIRED BROKEN WIRE TO LIGHT ASSEMBLY.  OP CHECK GOOD PER ESPM 20-53-00.
